MathSciNet Relay Station
MathSciNet bibliographic data
MR2764330 81T60 (14N35)
Dimofte, Tudor; Gukov, Sergei; Soibelman, Yan Quantum wall crossing in $\scr N=2$ gauge theories. Lett. Math. Phys. 95 (2011), no. 1, 1–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement